# SDR C2XA98IA317

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12061431607
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHEC INSPECTION, THE NR 4 FROM AFT UPPER SKIN SUPPORT ON RIB 15 OF THE RIGHT WING WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SKIN SUPPORT IAW EMB120 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
